Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Errata: ``On the computation of a table of complex cubic fields with discriminant $ D>-10\sp 6$'' [Math. Comp. 55 (1990), no. 191, 313-325; MR1023760 (90m:11155)]


Authors: G. W. Fung and H. C. Williams
Journal: Math. Comp. 63 (1994), 433
MSC: Primary 11Y40; Secondary 11R16, 11R29
Original Article: Math. Comp. 55 (1990), 313-325.
MathSciNet review: 1242061
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R16, 11R29

Retrieve articles in all journals with MSC: 11Y40, 11R16, 11R29


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1994-1242061-1
PII: S 0025-5718(1994)1242061-1
Article copyright: © Copyright 1994 American Mathematical Society